Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 172608, 11 pages
http://dx.doi.org/10.1155/2013/172608
Research Article

Synchronization of Complex Dynamical Networks with Nonidentical Nodes and Derivative Coupling via Distributed Adaptive Control

Department of Mathematics, Xidian University, Xi’an 710071, China

Received 23 May 2013; Revised 19 August 2013; Accepted 19 August 2013

Academic Editor: Jun Hu

Copyright © 2013 Miao Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miao Shi, Junmin Li, and Chao He, “Synchronization of Complex Dynamical Networks with Nonidentical Nodes and Derivative Coupling via Distributed Adaptive Control,” Mathematical Problems in Engineering, vol. 2013, Article ID 172608, 11 pages, 2013. doi:10.1155/2013/172608